# SDR 2022FA0000165

- Difficulty date: March 23, 2022
- Submitted: March 23, 2022
- Operation: General aviation
- Aircraft: N75MG
- Make and model: Cirrus SR22
- Aircraft serial: 0657
- Aircraft time: 2,514 hours, 1 cycles
- Engine: Cont IO550N
- Engine time: 2,514 hours, 1 cycles
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Drive Shaft
- Part number: 20791
- Part serial: UNK
- Condition: Cracked
- Location: Zone 400
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MAGNETO DRIVE SHAFT FOUND CRACKED 3/4 OF THE LENGTH OF THE DRIVE SHAFT.  THIS MAGNETO DRIVE OPERATES THE AFTER MARKET SUPERCHARGER FROM FORCED AEROMOTIVE.
